# SDR DALA12003833131

- Difficulty date: July 17, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND AFT UTILITY AREA CABIN FLOOR SUPPORT BEAM BTW FR 68 TO 69 Y1292 HAS CORROSION AND SEVERAL RIVETS BROKEN.  BLENDED AREA IAW SRM 51-73-00.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
